Journal article icon

Journal article

CAN LONG-PERIOD PHASES REMAIN STABLE IN THE PRESENCE OF QUENCHED IMPURITIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/18/4/016

Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
18
Issue:
4
Pages:
857-867
Publication date:
1985-01-01
DOI:
ISSN:
0022-3719
URN:
uuid:d44bb208-c428-4c6b-abec-955208dc7518
Source identifiers:
383280
Local pid:
pubs:383280

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP